Jump to content

onelovez

Members
  • Content Count

    136
  • Joined

  • Last visited

  • Days Won

    8

onelovez last won the day on September 9 2015

onelovez had the most liked content!

Community Reputation

50 Excellent

1 Follower

About onelovez

  • Rank
    Senior Member

Recent Profile Visitors

2,432 profile views
  1. @fruitgun I think you are like me - whatever I take or used to, take before (relaxing, stimulating, good for brain, improving mitochondria/cell metabolism etc etc) - it either makes me feel bad and it just keeps getting worse with every dose OR sometimes it makes me feel GOOD in the first place like Lion's Mane!!! and then after few days taking it i was becoming worse and worse and right now if I take a tenth of a dose I was taking before - it makes me wired. That happens with most substances I develop some weird sensitivity to them... Before I took few grams of Vit C- it overexcited my b
  2. Both VS and anxiety as well as many other symptoms. Thats what happened to me. I cannot tolerate it.. But I will consider taking smal pinch of it everyday, cause two pinches is already too much for me personally.
  3. Hello fellows, I am starting construction of a new website about Hallucinogen Persisting Perception Disorder and Visual Snow. Having this website online, will bring a lot of opportunities in terms of spreading awareness, working towards the future research and making associations with other institutions, doctors and scientists. There are few of us behind this project - it is not a one man operation, so we have good chances of succeeding. The website will additionally serve as census and will include a map of all doctors, researchers and institutions dealing with HPPD, people affected
  4. I heard it can increase symptoms x100, but in the longterm it can help to people with lyme (its an experience i heard from one guy with lyme). Lyme by the way can be strikingly simmilar to some HPPD cases (there is a suspection that it could cause HPPD for some).. Anyway - if you are to take it, start with small doses.. maybe even 1 mg and increase, to see with what dose do you feel comfortable with, then take it for few weeks/months and don't try to push it / increase the dose to fast. See if there is any long-term benefit. That is my advice. All the bests
  5. I believe HBOT treatment holds a promise in reduction of our symptoms. Hopefully treatment too. This girl has done a supervised study with a SPECT before and after 68 treatments of hyperbaric oxygen chamber therapy. The results are pretty good, neurologically and symptom wise - she told me personally she feels much better with her symptoms now. http://puu.sh/qgFeO/a00719d18a.jpg
  6. http://neurosciencenews.com/social-behavior-immune-system-4679/ Guys let's start a discussion - what ways do you know to improve your immune system? Brake from the forum mentioned that there is some bacterial strain that can improve social interactions in autism.. I am very interested although my time is limited on carrying out any research. I also heard of a guy that controlled/fought his candida by having home made yoghurts everyday for few months. I think we should try this kind of treatments too - maybe it can speed up the recovery or help in some other desirable ways.
  7. hello, please pass me on the contact details.. do you think they would interview an english speaking person?
  8. It has made me really "stressed", felt some burning inside my chest ad my head. Felt like just before some recreational drug was about to kick in (the unpleasant feeling). I think im worse since that day slightly, but take a note - I drank tea (coffeine I guess) lately that worsened my hppd "permanently", still feel the effects of it 3 weeks later... I took an 8mg pill ... I think injections of Vit B12 also caused worsening in the past (even though I was Vit B12 deficient before the injections..) I am planning to do metal chelation with Andy Cutler's Protocol (fb group, highly recommen
  9. iI experience worsening with magnesium too. Same with Vit C, any type of Omega acids in any form, any relaxing or waking up herb/tea.. basically anything that calms down the nerves and anything that excites them. It could be the magnesium for you too. Try lowering the dose by 10 or more and stick to it for a longer time. One guy from a chelation group on facebook claims he is intolerant to Vit C and magnesium in a same way as me (no hppd though, just Multiple Chemical Sensitivity, maybe cause of toxic metals in his body). He became tolerant to it by using very low doses continously from w
  10. I have made an edit with new tests that a friend has sent me. He did a hair test for metal toxicity and a stool sample for infections. "Anonymous user no. 2 Metal toxicity test Test for pathogens, bacterias, viruses, fungi. https://www.dropbox.com/sh/zsef01c6avnum34/AACrpP-AkppqTREkHiRW6z19a?dl=0 By now I can say I have read a lot about the link between metal toxicity and the presence of bacterias/viruses like lyme/candida etc. You will not get rid of lyme virus if you don't remove toxic metals from your body. I am shaping a new theory where the infection could underlie some ca
  11. no more medical tests in the whole community?
  12. i gonna try finasteride soon and report back
  13. No drugs with HPPD , simple as.... try it and regret it. My opinion.
  14. Recently i tried clonodine which reduces adrenaline turnover.. it made me feel really chilled, its something that I needed.. I really enjoyed the effect of the reduction of adrenaline on my HPPD... however after 2-3 days taking it I already felt the rebound effect as the drug is wearing off and the adrenaline goes high up then and i can't think straight... i decided to get off clonidine, it feels dangerous to me to get my body used to it.. there are some studies warning about its rebound effect too. The effect of clonidine made me think though.. If there was something natural that acts si
  15. My advice for two of you: 1. everything that visual said 2. try ketogenic diet.. it is bound to make you feel better, calm your brain down and possibly reduce the seizures (keto diet has been used for people with seizures). its a hard diet to sustain, if you are a carbs/love craving person like me, but if you got symptoms as bad as seizures, im sure it will give you the motivation to keep up the diet. let us know how these work for you
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.